# SDR 03FDEA00533

- Difficulty date: April 18, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727-200
- Aircraft serial: 21101
- Aircraft time: 52,267 hours, 28,697 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Bushing
- Condition: Gouged
- Location: Ac Pack Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK COOLING DOOR ACTUATOR ROD OPENING ELONGATED AND GOUGED.  REMOVED AND REPLACED BUSHINGS IAW BOEING 727 SOPM 20-50-03 AND REMOVED AND REPLACED SKIN IAW BOEING 727-200 SRM 51-30-02.
